# SDR GUUA10050801

- Difficulty date: October 5, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,232 hours, 31,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 1293640693
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9166 - NAS/FLL - PILOT REPORTED LANDING GEAR ANNUNCIATOR GREEN "L" DOESN'T ILLUMINATE WITH GEAR DOWN.  CLEANED ANNUNCIATOR LIGHT SOCKET.
